Recent Issues
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
In  Forthcoming  Issues
Asymptotic behavior for the long-range nonlinear Schrödinger equation on star graph with the Kirchhoff boundary condition

Kazuki Aoki, Takahisa Inui, Hayato Miyazaki, Haruya Mizutani, Kota Uriya

Quantitative bounds on impedance-to-impedance operators with applications to fast direct solvers for PDEs

Thomas Beck, Yaiza Canzani, Jeremy L. Marzuola

A local test for global extrema in the dispersion relation of a periodic graph

Gregory Berkolaiko, Yaiza Canzani, Graham Cox, Jeremy L. Marzuola

Existence of weak solutions for some elliptic systems

Lucio Boccardo, Luigi Orsina

The Boltzmann equation with an external force on the torus: Incompressible Navier-Stokes-Fourier hydrodynamical limit

Marc Briant, Arnaud Debussche, Julien Vovelle

Existence of global strong solution for the Navier-Stokes-Korteweg system in one dimension for strongly degenerate viscosity coefficients

Cosmin Burtea, Boris Haspot

When Ramanujan meets time-frequency analysis in complicated time series analysis

Ziyu Chen, Hau-tieng Wu

A Lorentzian analog for Hausdorff dimension and measure

Robert J. McCann, Clemens Sämann

Symplectic non-squeezing for the KdV flow on the line

Maria Ntekoume

Inverse scattering for critical semilinear wave equations

Antônio Sá Barreto, Gunther Uhlmann, Yiran Wang

On quasilinear Maxwell equations in two dimensions

Robert Schippa, Roland Schnaubelt

An index theorem on asymptotically static spacetimes with compact Cauchy surface

Dawei Shen, Michał Wrochna

Geodesic bi-angles and Fourier coefficients of restrictions of eigenfunctions

Emmett L. Wyman, Yakun Xi, Steve Zelditch